Sparsely totient numbers
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 2, p. 183-190
@article{AFST_1996_6_5_2_183_0,
     author = {Baker, Roger C. and Harman, Glyn},
     title = {Sparsely totient numbers},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 5},
     number = {2},
     year = {1996},
     pages = {183-190},
     zbl = {0871.11060},
     mrnumber = {1413852},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_5_2_183_0}
}
Baker, Roger C.; Harman, Glyn. Sparsely totient numbers. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 2, pp. 183-190. http://www.numdam.org/item/AFST_1996_6_5_2_183_0/

[1] Baker (R.C.) . - The greatest prime factor of the integers in an interval, Acta Arithmetica 47 (1986), pp. 193-231. | MR 870666 | Zbl 0553.10035

[2] Baker (R.C.) and Harman .- Numbers with a large prime factor, Acta Arith. 73 (1995), pp. 119-145. | MR 1358192 | Zbl 0834.11037

[3] Baker (R.C.), Harman and Rivat (J.) .- Primes of the form [nc], J. of Number Theory, 50 (1995), pp. 261-277. | MR 1316821 | Zbl 0822.11062

[4] Fouvry (E.) and Iwaniec (H.) . - Exponential sums with monomials, J. Number Theory 33 (1989), pp. 311-333. | MR 1027058 | Zbl 0687.10028

[5] Harman (G.) .- On the distribution of αp modulo one, J. London Math. Soc. 27 (1983), pp. 9-18. | MR 686496 | Zbl 0504.10018

[6] Harman (G.) . - On sparsely totient numbers, Glasgow Math. J. 33 (1991), pp. 349-358. | MR 1127527 | Zbl 0732.11049

[7] Iwaniec (H.) and Laborde (M.) .- P2 in short intervals, Ann. Inst. Fourier, Grenoble, 31 (1981), pp. 37-56. | Numdam | MR 644342 | Zbl 0472.10048

[8] Liu (H.-Q.) .- The greatest prime factor of the integers in an interval, Acta Arith., 65 (1993), pp. 301-328. | MR 1259341 | Zbl 0797.11071

[9] Masser (D.W.) and Shiu (P.) . - On sparsely totient numbers, Pacific J. Math. 121 (1986), pp. 407-426. | MR 819198 | Zbl 0538.10006

[10] Wu (J.) .- P2 dans les petits intervalles, Séminaire de Théorie des Nombres de Paris (1989-90), Birkhaüser. | MR 1476739 | Zbl 0743.11050